# SDR RU3A202002107009

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 15,879 hours, 8,586 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Condition: Failed
- Location: Vor/Ilg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL NOTED DURING GROUND OPERATION FROM FLIGHT INSPECTION SYSTEM. #2 FLIGHT INSPECTION VOR/ILS RECEIVER FAILED AT SAME TIME ODOR WAS DETECTED.
